# SDR DALA2022040402289

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 18,804 hours, 1,834 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: 9303001001
- Part serial: DA04040
- Condition: Inoperative
- Location: X
- Part time: 18,802 hours, 1,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3504 -ATB- DUE TO BOTH WEATHER RADAR SYSTEMS INOP. CORRECTIVE ACTION: FOUND RADOME DELAMINATED. R & R RADOME PER A350-A-53-15. R & R'D WXR DRIVE UNIT PER A350-A-34-71. ALL CHECKS GOOD. (7883333)
